Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Memory loss, confusion, increased diabetes risk possible side effects of popular cholesterol drug

Posted Mar 02 2012 12:00am

The FDA recently announced increased safety warnings for those taking cholesterol lowering drugs, saying that they can cause memory loss, confusion and an increased risk of Type 2 diabetes. Diabetes increases the risk for Alzheimer’s disease. The new warnings are based on results from the latest clinical trials, plus adverse effects reported by patients, physicians and the drug companies.

Read more about statin drugs and memory loss, confusion and diabetes:

Find care agencies to help you care for your loved ones:

Support a caregiver or jump start discussion in support groups with real stories  - for bulk orders e-mail Carol: 

 

Post a comment
Write a comment:

Related Searches